Duggal, B.P.. "Functional equations and linear transformations - permutability and inversion. (Short Communication).." Aequationes mathematicae 18 (1978): 259-265. <http://eudml.org/doc/136780>.
@article{Duggal1978, author = {Duggal, B.P.}, journal = {Aequationes mathematicae}, keywords = {integral transforms; classes G-lambda and I-my; commutativity; O-adjoint mapping; kernel function}, pages = {259-265}, title = {Functional equations and linear transformations - permutability and inversion. (Short Communication).}, url = {http://eudml.org/doc/136780}, volume = {18}, year = {1978}, }
TY - JOUR AU - Duggal, B.P. TI - Functional equations and linear transformations - permutability and inversion. (Short Communication). JO - Aequationes mathematicae PY - 1978 VL - 18 SP - 259 EP - 265 KW - integral transforms; classes G-lambda and I-my; commutativity; O-adjoint mapping; kernel function UR - http://eudml.org/doc/136780 ER -